# SDR ASMF200709009

- Difficulty date: September 23, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737-76Q
- Aircraft serial: 30283
- Aircraft time: 16,403 hours, 10,665 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481018
- Part serial: 2M3782
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, THE RT FIRST OFFICER LATERAL WINDOW GLASS CRACKED AND IT WAS EXTREMELY HOT.  MAINTENANCE PERSONNEL REPLACED THE WINDOW IAW MM 56-12-11, TESTED CORRECT. WINDOWS HEATER WAS DEFERRED IAW MEL 30-11 CATEGORY C. LATER, FIM 30-41 TASK 813 PROCEDURE WAS PERFORMED, TESTED CORRECT. DEFERRED REPORT WAS CLOSED.
